# SDR ASOA2015120414186

- Difficulty date: December 4, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE SEAT TRACK BETWEEN FS 544.00 & 559.00+80.  COMPLIED WITH EC/TC REO 601R-53-00-055.  REMOVED SIDE SEAT TRACK IAW AMM TASK 53-01-11-000-802.  INSTALLED A NEW SEAT TRACK IAW AMM 53-01-11-400-802.
